MathSciNet Relay Station
MathSciNet bibliographic data
MR949898 03D30 (03C57 03C75 03D45)
Ash, C. J. Errata to: "Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees'' [Trans. Amer. Math. Soc. 298 (1986), no. 2, 497–514; MR0860377]. Trans. Amer. Math. Soc. 310 (1988), no. 2, 851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement